Journal article icon

Journal article

GLOBAL GRAVITY ANOMALIES AND 2-SCALE MANTLE CONVECTION - COMMENT

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1029/JB083iB07p03551

Authors


Journal:
JOURNAL OF GEOPHYSICAL RESEARCH
Volume:
83
Issue:
NB7
Pages:
3551-3554
Publication date:
1978
DOI:
ISSN:
0148-0227
URN:
uuid:aabcb8d7-979a-428a-a27b-efdf18d053f7
Source identifiers:
201490
Local pid:
pubs:201490

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP